# SDR AALA202403043624

- Difficulty date: February 17, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: No Test
- Location: Door
- Part time: 63,753 hours, 37,232 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FAILS THE DAMPING FUNCTIONAL CHECK. **SUPPLEMENTAL REPORT FOR AALA202402203624: MAINTENANCE REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
